On numerical approximation using differential equations with piecewise-constant arguments

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper we give a brief overview of the application of delay differential equations with piecewise constant arguments (EPCAs) for obtaining numerical approximation of delay differential equations, and we show that this method can be used for numerical approximation in a class of age-dependent population models. We also formulate an open problem for stability and oscillation of a class of linear delay equations with continuous and piecewise constant arguments.

Original languageEnglish
Pages (from-to)55-69
Number of pages15
JournalPeriodica Mathematica Hungarica
Volume56
Issue number1
DOIs
Publication statusPublished - Mar 2008

Keywords

  • Delay equations
  • Equations with piecewise constant arguments
  • Nonlinear age-dependent population model, hybrid system
  • Numerical approximation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On numerical approximation using differential equations with piecewise-constant arguments'. Together they form a unique fingerprint.

  • Cite this